Electron. J. Diff. Eqns., Vol. 2008(2008), No. 78, pp. 1-13.

Boundary eigencurve problems involving the p-Laplacian operator

Abdelouahed El Khalil, Mohammed Ouanan

In this paper, we show that for each $\lambda \in \mathbb{R}$, there is an increasing sequence of eigenvalues for the nonlinear boundary-value problem
 \Delta_pu=|u|^{p-2}u \quad \hbox{in }   \Omega\cr
 |\nabla u|^{p-2}\frac{\partial u}{\partial \nu}=\lambda
 \rho(x)|u|^{p-2}u+\mu|u|^{p-2}u \quad \hbox{on } \partial \Omega\,;
also we show that the first eigenvalue is simple and isolated. Some results about their variation, density, and continuous dependence on the parameter $\lambda$ are obtained.

Editor's note: After publication, we learned that this article is an unauthorized copy of "On the principal eigencurve of the p-Laplacian related to the Sobolev trace embedding", Applicationes Mathematicae, 32, 1 (2005), 1-16. The authors alone are responsible for this action which may be in violation of the Copyright Laws.

Submitted September 16, 2007. Published May 27, 2008.
Math Subject Classifications: 35P30, 35J20, 35J60.
Key Words: p-Laplacian operator; nonlinear boundary conditions; principal eigencurve; Sobolev trace embedding.

Show me the PDF file (273 KB), TEX file, and other files for this article.

Abdelouahed El Khalil
Department of mathematics, College of Sciences
Al-Imam Muhammad Ibn Saud Islamic University
P. Box 90950, Riyadh 11623 Saudi Arabia
email: alakhalil@imamu.edu.sa   lkhlil@hotmail.com
Mohammed. Ouanan
University Moulay Ismail, Faculty of Sciences et Technology
Department of informatics
P.O. Box 509, Boutalamine, 52000 Errachidia, Morocco
email: m_ouanan@hotmail.com

Return to the EJDE web page